Hearing management

Question
Posted by: Charles Khan | 2017/04/13

Q.

What causes a abcess to grow in your ear after a few days using a hearing aid?

I am using a OTICON Nera hearing aid and after a few days a abcess grows and its painful cannot use the hearing aid , wait for it to heal for a few days and then the same happens and I have to repeat the same?? Can you tell me why or what shall I do? Or is it the hearing aid is the problem?

Expert's Reply

A.

Hearing Expert
- 2017/06/13

Hallo Charles.  Probably by now you don't use your hearing aid anymore.......??.  Sorry for the delay but some technical problem could be the reason.  It sounds like a typical pressure sore caused by the hearing aid / mould.  I hope you went back to your audiologist in order to help you in this regard.  

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.